Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2026 |
Published |
Journal Article |
IST-REx-ID: 18706 |
|
|
Portinale L, Quattrocchi F. 2026. Discrete-to-continuum limits of optimal transport with linear growth on periodic graphs. European Journal of Applied Mathematics. 37(3), 614–642.
[Published Version]
View
| Files available
| DOI
| WoS
2022 |
Published |
Journal Article |
IST-REx-ID: 11739 |
Forkert DL, Maas J, Portinale L. 2022. Evolutionary $\Gamma$-convergence of entropic gradient flow structures for Fokker-Planck equations in multiple dimensions. SIAM Journal on Mathematical Analysis. 54(4), 4297–4333.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv